# SDR DALA2016051804017

- Difficulty date: May 16, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 30,092 hours, 17,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Damaged
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOPERATIVE OR DAMAGED.  REPLACED LENS ASSY AND CHECKED OK FOR SERVICE IAW AMM 25-66.
